The convergence in strong norms of a certain iteration process for ordinary differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1972), pp. 78-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1972_4_a8,
author = {A. I. Koshelev},
title = {The convergence in strong norms of a~certain iteration process for ordinary differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {78--83},
year = {1972},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1972_4_a8/}
}
TY - JOUR AU - A. I. Koshelev TI - The convergence in strong norms of a certain iteration process for ordinary differential equations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1972 SP - 78 EP - 83 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1972_4_a8/ LA - ru ID - IVM_1972_4_a8 ER -
A. I. Koshelev. The convergence in strong norms of a certain iteration process for ordinary differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1972), pp. 78-83. http://geodesic.mathdoc.fr/item/IVM_1972_4_a8/